# SDR YENA2023113001517

- Difficulty date: November 27, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N562JB
- Make and model: Airbus A320-232
- Aircraft serial: 01948
- Aircraft time: 78,745 hours, 28,423 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION ON FRAME 16 LH INTERCOSTAL FITTING AT OPEN FASTENER H OLE H3, CRACK DIRECTION IS 5 OCLOCK, AT DOOR STOP FITTING 7 POSITION, AT FWD GALLEY AREA (1 EA); REF AEROMAN N/R 2023- 631070, PERFORMED REPAIR FR16LH AT LEVEL DOOR STOP FITTING #7 HOLE 3. IAW A320 SRM 53-11-12-300-010. THIS REPAIR IS CATEGORY A.
